# SDR UALA2011013100510

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 78,466 hours, 12,796 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CB170,CB171,CB172 AND CB169 INOP.  FOUND WIRE BUNDLE UNDER PDU 111 AT STA 630, LBL 30 COMPLETELY BURNED THRU.  DAMAGE CAUSED BY METAL SHAVINGS FROM DAMAGED-WORN PDU'S.  INSULATION IN AREA ALSO BURNED THRU.  FOUND ADDITIONAL WIRE DAMAGED IN FWD PIT.  WIRES AND INSULATION WERE REPLACED AND CARGO LOAD SYS OPS CKD GOOD.  WORK ACCOMPLISHED ON DOCK WU 'S C7906V THRU C7912V.
